| Bibtype | Article |
|---|---|
| Bibkey | Munteanu/Wornowizki/2015a |
| Author | Munteanu, Alexander and Wornowizki, Max |
| Title | Correcting statistical models via empirical distribution functions |
| Journal | Computational Statistics |
| Volume | 31 |
| Number | 2 |
| Pages | 465-495 |
| Publisher | Springer |
| Month | 6 |
| Year | 2016 |
| Projekt | SFB876-C3, SFB876-C4 |
| Url | http://doi.org/10.1007/s00180-015-0607-5 |
|---|
| Bibtex | Here you can get this literature entry as BibTeX format. |
|---|